MARKOV MAINTENANCE MODELS WITH CONTROL OF QUEUE

この論文をさがす

著者

    • HATOYAMA YUKIO
    • Department of Management Engineering, Tokyo Institute of Technology

抄録

Discrete time Markov maintenance models are coupled with the theory of control of queues. Each system has an operating machine, spare machines and a repair facility. A decision maker has the option of opening or closing the repair shop when there are machines waiting for repair service, as well as the option of repairing or leaving an operating machine. A two-dimensional control limit policy is defined, and sufficient conditions for the optimality of a two-dimensional control limit policy are obtained for each model.

収録刊行物

  • Journal of the Operations Research Society of Japan

    Journal of the Operations Research Society of Japan 20(3), 164-181, 1977-09

    公益社団法人日本オペレーションズ・リサーチ学会

各種コード

  • NII論文ID(NAID)
    110001183991
  • NII書誌ID(NCID)
    AA00703935
  • 本文言語コード
    ENG
  • ISSN
    04534514
  • データ提供元
    NII-ELS 
ページトップへ